# SDR BMAC060004

- Difficulty date: February 8, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N342PA
- Make and model: Boeing 727222
- Aircraft serial: 21893
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Cruise Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CRUISE TRIM INOPERATIVE IN MANUAL AND AUTO-PILOT MODE.  FOUND AND REPAIRED BROKEN WIRE PIN 7 TO CRUISE TRIM MOTOR.
